# SDR CALA2021060700809

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK/BUSH REPAIR AT RH FRAME 16 DOUBLE JOGGLE AREA OUTER FLANGE FASTNER HOLE CRACK REF EC/RA #5100-03068 CSN INTERNAL REPAIR LIS T FIG 5 ITEM 53-005 REF HAECO NRWC 9440148 ACCOMPLISHED GVI WITH NO FINDINGS VALIDAT ED THE REPAIR REFERENCE RDAS 80294360/003/2017 ISSUE A THIS EXIS TING REPAIR WAS RECORDED ON CSN INTERNAL REPAIR LIST FIG 5 ITEM 53-005 AND RE-EVALUATED DURING HMV-2 PER EC/RA #5100-03068 REV A THIS IS A PERMANENT REPAIR CATAGORY B NEEDS REPEAT INSPECTION. FOR HOLE #3 AND #4 THRESHOLD IS 5350 FLIGHT CYCLES FLIGHT HOURS YCLES. FLIGHT HOURS NOT EFFECTED INITIAL THRESHOLD IS QAT 5350 FLIGHT C DIP APPROVED FOR CARRY BY TOMC TO BE RE-EVALUATED DURING HMV-2 PER EC/RA #5100-03068 REV A THIS IS A PERMANENT REPAIR CATAGORY B NEEDS REPEAT INSPECTION. FOR HOLE #3 AND #4 THRESHOLD IS 5350 FLIGHT CYCLES FLIGHT HOURS NOT EFFECTED INITIAL THRESHOLD IS 5350 FLIGHT C YCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC REVIEWED.
